MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004RFSDS96200
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during a procedure to treat atrial fibrillation/flutter (afib/flutter), an intellanav stablepoint catheter was selected for use.It was observed that stablepoint flush port was leaking, spraying fluid out of the proximal flushport/stopcock connector.No error message was displayed and no damage to the luer was noticed.Flow rate was set as fast flush for preparation.Catheter was then replaced and the issue was resolved.Procedure was completed successfully without any patient complications.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The intellanav stablepoint catheter was evaluated by boston scientific.Upon receipt at our post market laboratory, the device was visually inspected, and it was found that the device has the irrigation tube partially detached, consequently confirming the reported complaint tubing set leak.
 
Event or Problem Description
It was reported that during a procedure to treat atrial fibrillation/flutter (afib/flutter), an intellanav stablepoint catheter was selected for use.It was observed that stablepoint flush port was leaking, spraying fluid out of the proximal flushport/stopcock connector.No error message was displayed and no damage to the luer was noticed.Flow rate was set as fast flush for preparation.Catheter was then replaced and the issue was resolved.Procedure was completed successfully without any patient complications.The device was returned for analysis.

Brand Name
INTELLANAV STABLEPOINT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21309426
Report Number2124215-2025-05602
Device Sequence Number8243805
Product Code OAE
UDI-Device Identifier08714729992233
UDI-Public(01)08714729992233(17)260308(10)33581269(21)70025509
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Model NumberM004RFSDS96200
Device Catalogue NumberM004RFSDS96200
Device Lot Number0033581269
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown